# SDR CALA2025122312316

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N23994
- Make and model: Boeing 787-9
- Aircraft serial: 68622
- Aircraft time: 2,856 hours, 278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT SEAT D INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHT IAW STEPS IN IFM25-25-89. OPS CHECKED GOOD.
